# SDR VNAA2012082100016

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 20,049 hours, 20,655 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03350H1729
- Condition: Cracked
- Location: Cockpit
- Part time: 20,049 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT WINDSHIELD CRACKED.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, AND REPLACED THE RIGHT WINDSHIELD USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
